HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :An estimate for derivative of the de la Vallee Poussin mean
Authors :ITOH, Kentaro
SAKAI, Ryozi
SUZUKI, Noriaki
Issue Date :2015
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/12676
Citation :Mathematical Journal of Ibaraki University Vol.47 p.1 -18
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
MIJU2015-1_ITOH, Kentaro.pdf116KbAdobe PDFView/Open